# SDR SWIA202163273

- Difficulty date: December 1, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STRINGER FOUND DENT PROTRUDING ON FUSELAGE SKIN AT FS319.70 TO FS333.00 STRINGER 25R.        (C-CHECK RO 12/26/2021)    EVALUATED DENT AT STRINGER 25R BETWEEN FS319.70 TO FS333.00. DENT MEASURES 6.20Â€? L 0.013Â€? D AND 0.20Â€? W. WITH A W/D RATIO OF 15.38. OUT OF LIMIT REF CRJ700 SRM 53-00-01-101-001-A01, DENT EXCEEDS 4.00Â€? WIDTH/RATIO LESS THAN 25 AND IS CREASED. TOOL ID TUC9838 CAL DUE 31-OCT-22. CUT AWAY DAMAGE, MANUFACTURED 1EA -1REPAIR DOUBLER AND 1EA -2 REPAIR FILLER. INSTALLED REPAIR REF. MHIRJ REO 670-53-21-2199 REV. - - DATED 2021-12-13 STEPS 1-13 (SEE CONTINUATION CARD FOR DETAILS).  COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
